MAUDE Adverse Event Report: CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 30893-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Patient information was requested, but not provided.
 
Event or Problem Description
It was reported that the set leaked at the port, patient side.

Brand Name
ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9413250
Report Number9616066-2019-03546
Device Sequence Number11795017
Product Code FPA
UDI-Device Identifier10885403460234
UDI-Public10885403460234
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30893-07
Device Catalogue Number30893-07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1